MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-8-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): the concerto devices were all returned within a shipping box, inside of individual opened concerto outer cartons, opened individual inner pouches, and with pli 40 returned alongside a non-medtronic microcatheter.Visual inspection/damage location details: the introducer sheath was found to be applied correctly with the wavelock facing towards the proximal end of the pushwire; however dried blood was found throughout the introducer sheath started from the middle segment, leading to the distal end of the introducer sheath.The pushwire was found to be bent within the introducer sheath at ~57.2cm from the distal end of the implant coil.The concerto implant coil was found to be stretched, damaged, and in blood within the introducer sheath.The concerto implant coil was found to be intact with the pushwire detach element; in addition, the polypropylene filament found to be broken off of the implant coil; although, still intact with the pushwire detach element.No other anomalies were observed.Testing/analysis (including sem reports):during testing, the concerto implant coil was unable to advance outside of the introducer sheath, due to resistance encountered.Due to the damaged condition of the implant coil no further testing was able to be performed.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was able to be confirmed, as the device was returned damaged with the pushwire bent in multiple locations.The damage found is consistent with advancement against resistance.A few possible causes of ¿ coil resistance/stuck in catheter¿ are but not limited to tortuous anatomy, incompatible catheter, user does not maintain continuous flush, and damage or kink to pushwire; however, the root cause for resistance could not be determined.With the amount of blood found within the introducer sheath, it is possible that there may have been a lack of a continuous flush while advancing/retracting the implant coil, but this was unable to be confirmed.The truselect microcatheter used in the procedure was returned for assessment.No resistance was able to be reproduced within the non-medtronic microcatheter, while advancing a 0.0165¿ mandrel thought the microcatheter body.No details (ref, lot numbers) were provided for the microcatheter; therefore, compatibility was unable to be verified.In addition, the same non-medtronic microcatheter was used to finish the procedure without further issues.No mention of the patients vessel tortuosity was mentioned in the report.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).A continuous saline flush was administered and maintained as indicated in the ifu.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that three concerto helix coils (n=1 nv-2-8-helix, n=2 nv-3-8-helix) and one concerto 3d coil (pv-3-8-3d) met resistance\became stuck in the proximal end of a non-medtronic microcatheter and were unable to be advanced.The implant coils pushed smoothly out from the introducer sheath and there was no damage to the coils or the catheter.Additionally, a concerto helix coil (nv-6-20-helix) met resistance from the point of initial advancement through the same non-medtronic microcatheter and was unable to be advanced past the middle section of the microcatheter.Upon removal of the coil, it was observed that the middle segment of the delivery pushwire was kinked.There was friction or difficulty during testing or delivery.Continuous flush was administered during the procedure.The same microcatheter was used to finish the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing coil embolization surgery for treatment of an endoleak.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Ancillary devices included truselect¿ microcatheter.Additional information received that the procedure was completed by replacing with medtronic and boston coils.The cause of the resistance was not determined.The cause of the pushwire kink was not determined.There were no issues that resulted in the damage that was found.The pli30-nv-6-20-helix coil did not come out of the introducer sheath smoothly.A continuous saline flush was administered and maintained as indicated in the ifu.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24020337
Report Number9617601-2026-00184
Device Sequence Number21130082
Product Code KRD
UDI-Device Identifier00847536044906
UDI-Public(01)00847536044906(17)280605(10)231526337
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-8-HELIX
Device Catalogue NumberNV-3-8-HELIX
Device Lot Number231526337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown